Nov 9, 2007
I have an HIV- partner. We get along very well. the only problem I think is that I have been taking my hiv treatment (kaletra+truvada)AND IT SEEMS IT has been harmful to my digestive system. Everytime we have anal sexual intercourse there is an accident becuse there is no way i can be clean down there. What can i do? should I ASK MY DOCTOR FOR ANOTHER TREATMENT? iS THERE ANYTHING 8ANY PILL) i CAN TAKE TO AVOID THIS?
| Response from Dr. Henry
Both Kaletra and tenofovir (part of Truvada) can cause GI problems/diarrhea. There are a variety of symptomatic treatment options (calcium supplements, fiber supplements, drugs like lomotil or immodium and others). There are also an increasing variety of alternative regimens that often have less GI side effects that can be discussed with your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Should A Physical Therapist Do If A Patient Is Hiv Positive?
- Hepatitis C Test Is Negative Can I Still Have It
- How Does Hiv Become Aids?
- If A Man Swallowed His Own Sperm Could He Get Hiv Or Aids?
- Elevated Alkaline Phosphatase And Hiv
- If You Swallow The Semen Of Hiv Infected Person Can You Get Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.